Is acidity a side effect of aciloc? - Online Doctor Chats
How can I help you?
Good Morning doctor. I am having problem of acidity very often. when I take medicines like Aciloc 300 it gets cured for some days but again erupts after a couple of days. pls help
You should know that hyperacidity is a medical disease. It is a condition that is strongly associated with your life style.
Medical drugs prescribed takes care of acute problems.
If you wish to prevent the condition you need to follow a better life style.
The changes that I recommend are
1. Avoid high spicy food.
2. Avoid dark chocolates, coffee / tea and other beverages.
3. Eat at regular intervals. Never skip food.
4. Sleep adequately.
6. Last start exercises to keep yourself active.
Along with these measures, you can continue using aciloc 300 once a day for 2 weeks.
Have you followed?
Should I take Aciloc 300 in the morning in empty stomach?
Yes, half an hour before breakfast is the best time.
Remember, medicine is only for short / acute episode.
You need to follow my above instructions strictly
Do you have any questions.
No. I got your point Doc. Thanks a lot. have a good day....
Thanks for consulting me.
Bye for now.
Related questions you may be interested in
People also viewed
- Homoeopathic medicines for polycythemia
- Is difficulty with swallowing a side effect of kombiglyze xr?
- Honey increases sperm production
- Can honey increase triglyceride
- Thin semen and homeopathy
- Purpose of aciloc 300
- Is clumsiness or unsteadiness a side effect of levetiracetam?
- Is fever with or without chills a side effect of leflunomide?
- Tuberculoma homeopathy treatment
- Is aciloc effective in reducing weight
- Is sensation or pins and needles a side effect of lamivudine?
- Tab aciloc action and side effects
- Is general tiredness and weakness a side effect of liptruzet?
- Bad effects of aciloc
- Side effects of aciloc300